# SDR SIMA20150402011

- Difficulty date: April 2, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,116 hours, 23,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 487191
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMER LIGHT ON MAIN DOOR INOPERATIVE.  RESEATED & OHMED SPLICES 7425 & 7426 IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.  MULTIMETER EASI 4366 CONNECTOR MALE PN 48-7190.
